MAUDE Adverse Event Report: SOADCO S.L. VEGA® RV IMPLANT Ø4.0 X 14MM; DENTAL IMPLANT

SOADCO S.L. VEGA® RV IMPLANT Ø4.0 X 14MM; DENTAL IMPLANT
Model Number 184014
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mechanical failure due to implant fatigue caused by overload, exacerbated by crestal bone loss, is also evident.It is difficult to speculate on the cause, as no information is available on the morphology of the restored crown, although it can be confirmed that the implant is located in an area subject to high mechanical stress.Fracture of this type of device is a possible but unlikely mechanical complication, with a relatively low incidence when the instructions for use are followed (equal or less than 1% according to the values reported in the clinical evaluation of klockner® devices).However, the combination of all the factors mentioned in the technical causes increases the probability of its occurrence.
 
Event or Problem Description
The customer reports the breakage of a vega rv implant in a patient.They provide the corresponding quality report and x-rays of the implant placed without the prostheses.

Brand Name
VEGA® RV IMPLANT Ø4.0 X 14MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
SOADCO S.L.
av. del pessebre, 76.82 baixos
escaldes engordany, andorra AD700
AN  AD700
Manufacturer (Section G)
SOADCO S.L.
av. del pessebre, 76.82 baixos
escaldes engordany, AD700
AN   AD700
Manufacturer Contact
maria mitjaneta
av. del pessebre, 76.82 baixos
escaldes engordany, AD700
AN   AD700
MDR Report Key24545620
Report Number3003267134-2026-00002
Device Sequence Number9239822
Product Code DZE
UDI-Device Identifier08435451633231
UDI-Public08435451633231
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number184014
Device Lot Number58278-1792
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NONE
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown